LIFE-THREATENING HYPERKALEMIA IN AN ELDERLY PATIENT RECEIVING CAPTOPRIL, FUROSEMIDE (FRUSEMIDE) AND POTASSIUM SUPPLEMENTS
Publication in refereed journal


Times Cited
Web of Science6WOS source URL (as at 17/02/2021) Click here for the latest count
Altmetrics Information
.

Other information
AbstractAn elderly patient with congestive heart failure developed serious hyperkalaemia and reversible nonoliguric renal failure during combined therapy with captopril, furosemide (frusemide) and potassium supplements. This case illustrates that such complications can occur late during the course of treatment with angiotensin-converting enzyme (ACE) inhibitors. It is therefore important that both the renal function and plasma potassium are closely monitored in such patients even if these parameters are normal at the beginning of therapy.
All Author(s) ListCHAN TYK, CRITCHLEY JAJH
Journal nameDrug Safety
Year1992
Month3
Day1
Volume Number7
Issue Number2
PublisherADIS INTERNATIONAL LTD
Pages159 - 161
ISSN0114-5916
eISSN1179-1942
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesPharmacology & Pharmacy; PHARMACOLOGY & PHARMACY; Public, Environmental & Occupational Health; PUBLIC, ENVIRONMENTAL & OCCUPATIONAL HEALTH, SCI; Toxicology; TOXICOLOGY

Last updated on 2021-18-02 at 02:02